Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Bui, L.T.T. and Dao, A. N and Díaz Díaz, Jesús Ildefonso (2017) Critical case for the viscous Cahn-Hilliard equation. Electronic Journal of Differential Equations (176). pp. 1-8. ISSN 1072-6691

Dao, A. N and Díaz Díaz, Jesús Ildefonso (2017) The extinction versus the blow-up: Global and non-global existence of solutions of source types of degenerate parabolic equations with a singular absorption. Journal of Differential Equations, 263 (10). pp. 6764-6804. ISSN 0022-0396

This list was generated on Thu Oct 24 00:21:43 2019 CEST.